# SDR 06FDEA2258

- Difficulty date: June 8, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 44,937 hours, 19,673 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOORBEAM (MAIN DECK) AT FR 34 CRACKED BETWEEN SEAT TRACK 2 & 3R (MARKED) FWD SIDE.  REPAIRED FLOORBEAM IAW A310 SUPP 53-10-15 FIG 201 SH 2.
